MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD C AND T SET FLYING LEADS RP; DISPOSABLE CODMAN CORD AND TUBING

INTEGRA LIFESCIENCES MANSFIELD C AND T SET FLYING LEADS RP; DISPOSABLE CODMAN CORD AND TUBING
Catalog Number 9190002RP
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Medwatch: "codman irrigating bipolar system was irrigating but not cauterizing.Resolved when cord and tubing set was changed.Surgeon says this is an ongoing issue, stating, "it's been 50/50 with these lately".
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The irrigating bipolar (id 9190002rp) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
C AND T SET FLYING LEADS RP
Common Device Name
DISPOSABLE CODMAN CORD AND TUBING
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21483105
Report Number3014334038-2025-00024
Device Sequence Number19832290
Product Code GEI
UDI-Device Identifier10381780521778
UDI-Public10381780521778
Combination Product (Y/N)N
PMA/510(K) Number
K163106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9190002RP
Device Lot Number7358847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown